# SDR CA041013005

- Difficulty date: September 24, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 557 hours
- Engine: Pwa PW535A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Plug
- Part number: 49330
- Condition: Leaking
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN WHEEL ASSEMBLY LEAKING 1-2 PSI PER DAY. REPLACED 2 THERMAL RELIEF PLUGS AND LEAK CHECKED. OK.
